Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

75 years old suffering from edema in legs. What is causing this ?

mom is 75 and has had a problem with vericose veins since i can rember the doctor did put a needle when she was about 50 and that leg went purple at the needle site doctor said it would go away but i never did. mom has had a trouble with leg edema for many years in both legs mom has high blood presure under control since mom was 40 after a hysterectomy due to heavy bleeding after having had six children now i would like to know why doese mom have edema in both legs and how to help. support stokings or lifting up are not enough why is edema bad heart?? bad veins?? bad lymph?? please help me help mom
Asked On : Fri, 3 Jun 2011
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
welcome to healthcaremagic
i would like to know her B.P medications..cos medications like amlodipine causes edema as a side effect..if it is so change the medications from your doctor..take tablet lasix 40mg 1/2-0-0..make sure her varicose has not recurred and also continue using the compression stockings..
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor